# SDR SWAA2013081419209

- Difficulty date: July 29, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N527SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26569
- Aircraft time: 65,316 hours, 61,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 6950308
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED BETWEEN BS 992.8 TO BS 1006, STRINGER 5R.  R&R BRACKET IAW SRM & DRAWING.
